# SDR AALA20110330TUL04

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 33,303 hours, 15,924 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS SHEAR TIE CRACKED AFT SIDE OF 1451 AFT OF LONGERON 2 LEFT.  INSTALLED SHEAR TIE PER AARD 51-10-00-5.
